# SDR HNAA2013123100648

- Difficulty date: December 31, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 52,512 hours, 58,022 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Flange
- Part number: 85410146105
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE COLLAR FLANGE IS CRACKED AT FORWARD END.  R & R FORWARD ANGLE ON LT COLLAR IAW AMM 54-40-04, 54-40-06 AND EO8-54-13-0696.
